# SDR DALA106949859

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 75,938 hours, 75,123 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND LT BULKHEAD WEB CRACKED IN FWD ACCESSORY COMPARTMENT AT BS 69. REPAIRED IAW SRM 53-01-2, 53-10-3, 51-30-2.
